EXACTECH, INC. ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 13; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
164-01-13 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Anxiety (2328); Distress (2329); Osteolysis (2377); Implant Pain (4561)
| Date of Event |
10/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 129 months after a left total hip replacement procedure, the patient underwent a revision procedure to address loosening, anxiety, distress, implant pain, loss of range of motion, and osteolysis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
1038671-2024-00999 d10: (b)(6) 130-36-54 - nv gxl linr, ntrl, 36mm id, group 4 cups (b)(6) 120-65-20 - bone screw 6.5mm dia x 20mm long (b)(6) 148-36-93 - 12/14 zirconia head 36mm rep by 170-36-93 (b)(6) 186-01-62 - integrip cc, cluster 62mm, g4 the product associated with the reported event is within the scope of recall [z-1729-2022]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00999.The most likely underlying cause for the revision reported is a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) prosthesis wear, loss of range of motion, femoral stem loosening, and being implanted for more than 10 years.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.